# SDR CALA9800966

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Bs 756-832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBOARD NR 72 FORWARD LEADING EDGE AND AFT SCREW HOLES CRACKED AND WORN BETWEEN STA 756 AND 832.  TWO EACH REPAIR DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-21, FIGURE 4, 53-01, FIGURE 2, SHEET 3, 51-10-3, AND 51-30-2.
